Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

A note on Hamilton's equations and invariant imbedding


Authors: Richard Bellman and Robert Kalaba
Journal: Quart. Appl. Math. 21 (1963), 166-168
DOI: https://doi.org/10.1090/qam/156498
MathSciNet review: 156498
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Richard Bellman, Robert Kalaba, and G. Milton Wing, Invariant imbedding and the reduction of two-point boundary value problems to initial value problems, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 1646–1649. MR 0127924
  • [2] Richard Bellman and Robert Kalaba, On the fundamental equations of invariant imbedding. I, Proc. Nat. Acad. Sci. U.S.A. 47 (1961), 336–338. MR 0126590
  • [3] R. Bellman, A note on dynamic programming and perturbation theory, The RAND Corporation,. RM--3169--PR, June 1962


Additional Information

DOI: https://doi.org/10.1090/qam/156498
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society